# SDR DXTA2025061203836

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9660
- Aircraft time: 9,238 hours, 4,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND DURING COCKPIT PREP THERE WAS SMOKE IN CABIN AND COCKPIT. TURNED OFF PACKS AND GPU BLEED.  WHILE RUNNING THRU CHECKLIST THE AMBER LEFT PACK FAIL ILLUMINATED. TEMP ON ECS SYNOPTIC FOR LEFT PACK SHOWED 115 DEGREES.  SYSTEM WORKS FINE WITH R PACK AND GPU BLEED ON.   SMOKE OR SMELL WAS NOT ABLE TO BE DUPLICATED. OPS CHECK GOOD. LH PACK ON MEL. IAW AFM
